Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 857953, 10 pages
http://dx.doi.org/10.1155/2011/857953
Research Article

On CR-Lightlike Product of an Indefinite Kaehler Manifold

1University College of Engineering, Punjabi University, Patiala, India
2Department of Mathematics, Punjabi University, Patiala, India

Received 20 December 2010; Accepted 3 March 2011

Academic Editor: B. N. Mandal

Copyright © 2011 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rakesh Kumar, Jasleen Kaur, and R. K. Nagaich, “On CR-Lightlike Product of an Indefinite Kaehler Manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 857953, 10 pages, 2011. https://doi.org/10.1155/2011/857953.